Table of Contents
International Journal of Combinatorics
Volume 2014, Article ID 390732, 5 pages
http://dx.doi.org/10.1155/2014/390732
Research Article

On the Genus of the Zero-Divisor Graph of

1School of Mathematical Sciences, Guangxi Teachers Education University, Nanning, Guangxi 530023, China
2School of Mathematical Sciences, Guangxi Teachers Education University, Nanning 530023, China

Received 1 February 2014; Accepted 6 July 2014; Published 22 July 2014

Academic Editor: Laszlo A. Szekely

Copyright © 2014 Huadong Su and Pailing Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huadong Su and Pailing Li, “On the Genus of the Zero-Divisor Graph of ,” International Journal of Combinatorics, vol. 2014, Article ID 390732, 5 pages, 2014. https://doi.org/10.1155/2014/390732.